Advanced Search
MyIDEAS: Login to save this article or follow this journal

Continuous-valued social choice

Contents:

Author Info

  • Campbell, Donald E.
  • Kelly, Jerry S.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VBY-3VWPP5T-4/2/fe6c5662ed8ddefd4024bbdad4c9feff
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Mathematical Economics.

    Volume (Year): 25 (1996)
    Issue (Month): 2 ()
    Pages: 195-211

    as in new window
    Handle: RePEc:eee:mateco:v:25:y:1996:i:2:p:195-211

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jmateco

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Chichilnisky, Graciela & Heal, Geoffrey, 1979. "Necessary and sufficient conditions for a resolution of the social choice paradox," MPRA Paper 8495, University Library of Munich, Germany, revised 20 Oct 1981.
    2. Chichilnisky, Graciela, 1982. "Social Aggregation Rules and Continuity," The Quarterly Journal of Economics, MIT Press, MIT Press, vol. 97(2), pages 337-52, May.
    3. Wilson, Robert, 1972. "Social choice theory without the Pareto Principle," Journal of Economic Theory, Elsevier, Elsevier, vol. 5(3), pages 478-486, December.
    4. Fishburn, Peter C., 1970. "Arrow's impossibility theorem: Concise proof and infinite voters," Journal of Economic Theory, Elsevier, Elsevier, vol. 2(1), pages 103-106, March.
    5. Chichilnisky, Graciela, 1982. "The topological equivalence of the pareto condition and the existence of a dictator," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 9(3), pages 223-233, March.
    6. Grether, David M & Plott, Charles R, 1982. "Nonbinary Social Choice: An Impossibility Theorem," Review of Economic Studies, Wiley Blackwell, Wiley Blackwell, vol. 49(1), pages 143-49, January.
    7. Kelly, Jerry S, 1971. "The Continuous Representation of a Social Preference Ordering," Econometrica, Econometric Society, Econometric Society, vol. 39(3), pages 593-97, May.
    8. Chichilnisky, Graciela, 1980. "Social choice and the topology of spaces of preferences," MPRA Paper 8006, University Library of Munich, Germany.
    9. Blair, Douglas H. & Bordes, Georges & Kelly, Jerry S. & Suzumura, Kotaro, 1976. "Impossibility theorems without collective rationality," Journal of Economic Theory, Elsevier, Elsevier, vol. 13(3), pages 361-379, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Luc Lauwers, 1999. "Topological Social Choice," Center for Economic Studies - Discussion papers, Katholieke Universiteit Leuven, Centrum voor Economische Studiën ces9912, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
    2. Yao, Haixiang & Yi, Jianxin, 2008. "A characterization of dictatorial social choice correspondences with continuous preferences," Mathematical Social Sciences, Elsevier, Elsevier, vol. 55(3), pages 299-304, May.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:25:y:1996:i:2:p:195-211. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.